# SDR ASAA2023042142987

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 53,179 hours, 15,653 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC14680
- Condition: Faulty
- Location: Apu
- Part time: 17,737 hours, 28,927 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL 360 SUCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED. GROUNDED - YES. DURING APU BITE TEST FOUND MAINT MSG 49-31016 OVERTEMPERATURE SHUTDOWN IN FAULT HISTORY. NO FAULTS IN CURRENT STATUS. CONTINUE ON B737-800 FIM 49-30 TASK 803. REMOVED AND REPLACED FUEL CONTROL UNIT REFB737-800  AMM 49-31-11. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION TESTS COMPLETED SUCCESSFULLY.
